MathSciNet Relay Station
MathSciNet bibliographic data
MR2996594 35A30 (35Q53)
Naz, R.; Khan, M. D.; Naeem, I. Conservation laws and exact solutions of a class of non linear regularized long wave equations via double reduction theory and Lie symmetries. Commun. Nonlinear Sci. Numer. Simul. 18 (2013), no. 4, 826–834.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement